09-06-2005, 10:32 PM #1
*GYNO from NON-Aromatizing steroids? Gyno from TEST SUPRESSION?*
I have been on Anavar for some time now--on and off. Currently stacking with Tbol. Is it possible that due to my endogenous testosterone supression, my estrogen levels have risen while on cycle? I think I may be developing gyno(puffy larger nipples) and seem to have increased BF% some. I haven't ever used anything besides Anavar and tbol.
Would LIQUIDEX be harmful? It couldn't hurt...right? Even if my estro levels ar enormal..?
09-06-2005, 10:51 PM #2
09-07-2005, 12:05 AM #3Member
- Join Date
- Apr 2005
hmm, a lacking of natural test should also make you produce less estrogen (test aromatizes to estrogen) but it sounds like your estrogen is up and out of balance with your test levels hence gyno symptoms. I'd look at the tbol profile to see if its a progesterone/prolactin type steroid those also can cause gyno.
Letro and B6 for the two.
09-07-2005, 11:48 AM #4
any other thoughts?
09-07-2005, 11:50 AM #5
could L-dex HURT?
09-08-2005, 11:26 AM #6Associate Member
- Join Date
- Aug 2004
I think that gyno can be caused by a variety of things, and maybe yours is caused by your cycle, even though they are technically "non-aromitizing" steroids .
I think only a blood work up by a good doctor (experienced with hormones, or test replacement therapy) would give you an accurate answer.
Even when I am off cycle, I take propecia to slow down hairloss. One of the potential side effects of propecia is gyno. I guess what happens is that propecia blocks testosterone from converting to DHT. So you end up with more free testosterone, which then means more converting to estrogen.
But I have used anavar and it does not seem to create any gyno problems.
Good luck to you, gyno sucks.
09-08-2005, 12:42 PM #7Originally Posted by Anabolic Man
09-08-2005, 01:13 PM #8Originally Posted by Swifto
09-08-2005, 01:52 PM #9
I have done several anavar cycles, and several tbol cycels--never before a problem.
I could be imagining it all, but I do appear to gaining fat, and my nipples do appear somewhat puffy and larger than normal. I ordered Liquidex from AG guys and hopefully it will reduce bloating(if any is occurring). Furthermore, i have never incorporated an ANTI-E into my PCT regimens, so perhaps, over time, my estrogen level has risen.
No big deal, I am excited to try an ANTI-E anyway! Maybe now, I won't be so petrifed of estrogen.
09-14-2005, 09:31 AM #10Originally Posted by Swifto
09-14-2005, 09:54 AM #11AR's Midget Beater
- Join Date
- May 2005
- in your girls panties
09-14-2005, 10:05 AM #12
Var and tbol stack, now thats hardcore.
That isnt a good stack at all to be modest. You should be using an injectable. Var and tbol dont cause gyno. You can get gyno without AASs so it could be happening naturally and the var and tbol can be throwing your body into a panic and weird things may be happening. But you probably are a haha
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)